Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Nausea, vomiting, belching, chills and chest pain. Vomiting persists after taking heartburn medication. Normal CT scan, bladder and ulcer tests

extreme nausea and vomiting, sweating no fever, chills, can not keep antything down, even water. belching , chest pain , took heartburn medicine but still continues to vomit. Had CT scan,bladder tests and ulcer test and found nothing. vomiting so severe patient has been hospitialized four times in two weeks. Please help me!
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hello.duration of symptoms not mentioned.age not mantioned.

such symptoms may be due to severe gastritis, hepatitis etc but associated symptoms a nd signs also need to be looked out based on duration.

associated symptoms and signs like jaundice abdominal pain or burning.

you have not explained what exact tests you have done?persistent vomiting requires detailed evaluation like endoscopy etc

if all common causes of vomiting are ruled out then one may think of CNS (central nervous system) causes due to raised intracranial pressure that warrants further eveluation.

but my opinion would be go to a physician and get examined from a good physician or gastroenterologis to rule out common causes first.

all the best.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor